# SDR JIKA20231113901

- Difficulty date: November 9, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N31703
- Make and model: Beech 1900C
- Aircraft serial: UB10
- Aircraft time: 43,523 hours, 58,491 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Cable
- Part number: UNKNOWN
- Condition: Broken
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT HE HAD NO RIGHT-HAND RUDDER CONTROL ON APPROACH. THE LEFT-HAND RUDDER AND RUDDER TRIM WERE NORMAL. MAINTENANCE FOUND A SEPARATED FLIGHT CONTROL CABLE AND IS IN THE PROCESS OF REPLACING IT. BEFORE RETURNING THE AIRCRAFT TO SERVICE.
